Naproxen Sodium by Kirkland Signature, 220 mg Non Prescription Strength, 400 Caplets (2 Pack)


Mega Sale! Save 25% on the Naproxen Sodium by Kirkland Signature, 220 mg Non Prescription Strength, 400 Caplets (2 Pack) by Kirkland Signature at Oasis of Health. MPN: CO-197197-X2. Hurry! Limited time offer. Offer valid only while supplies last. Kirkland Signature Extra Strength Naproxen Sodium 220mg Last 12 Hours Pain Fever Reliever - 400 CapletsKirkland Signature Extra Strength Naproxen Sodium 220mg Last 12 Hours Pain Fever Reliever - 400 Caplets.


Naproxen Sodium by Kirkland Signature, 220 mg Non Prescription Strength, 400 Caplets (2 Pack) by Kirkland Signature
4.1 out of 5 stars with 12 reviews
Condition: New
Availability: In Stock
$33.69
$25.38
You Save: 25%


Quantity:  

 


Product Description & Reviews

Kirkland Signature Extra Strength Naproxen Sodium 220mg Last 12 Hours Pain Fever Reliever - 400 Caplets

Features & Highlights

  • Kirkland Signature Extra Strength Naproxen Sodium 220mg Last 12 Hours Pain Fever Reliever - 400 Caplets

Additional Information

Brand:
Kirkland Signature
Manufacturer:
Kirkland Signature
Category:
Non-Aspirin
MPN:
CO-197197-X2
UPC:
096619435395
Part Number:
CO-197197-X2
Size:
2 pack
Publisher:
Kirkland Signature
Binding:
Kitchen
Item Weight:
0.7 pounds
Item Size:
5.5 x 5.25 x 2.75 inches
Package Weight:
0.7 pounds
Package Size:
5.7 x 2.7 x 5.8 inches

 


Have questions about this item (CO-197197-X2), or would like to inquire about a custom or bulk order?


If you have any questions about this product by Kirkland Signature, contact us by completing and submitting the form below. If you are looking for a specif part number, please include it with your message.

First Name:
Last Name:
Email Address:
Your Message:

Related Best Sellers


mpn: 65417, ean: 0300450449108,
Contains no aspirin.Pack of two, 100-count box (total of 200-counts). Pure pain relief. Works fast on your headache.

mpn: 2849, ean: 0300450449023,
30045044912, Tylenol Es Tube 12/10 Caps, Size 12, 10Caps, Weight 10, st3477Tylenol Sleeve Caplets 10's (Pack of 12).

mpn: 17511, ean: 0305730175111,
When your child has a fever, you know what it’s like to wait it out. Children’s Advil works for up to 8 hours with just one dose to reduce fever. This multi symptom liquid Advil for babies temporarily reduces fever and relieves aches and pains du...

mpn: 15000, ean: 0638037690750,
Looking for convenient pain relief on the go Choose the Advil 50 count case which is perfect for travel wedding gift bags medical and college survival kits and any other on the go need. For over 30 years doctors and patients have trusted Advil pain r...